# SDR ASAA2018031223884

- Difficulty date: March 12, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,455 hours, 5,813 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 78273000,  FOUND THE NR 2 ENGINE MESSAGE 77-10852.  BOTTOM RIGHT EGT SIGNAL T495S2 OUT OF RANGE.  ECONOMIC FAULT.  ACFT GROUNDED.   ACCOMPLISHED FIM 77-21 / 802. NO FAULTS,  NO FAULT HISTORY.
